Dade's Invariant Conjecture for the Ree Groups 2F 4(q 2) in Defining Characteristic

Frank Himstedt, Shih Chang Huang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We verify Dade's invariant conjecture for the simple Ree groups 2F 4(2 2n+1) for all n > 0 in the defining characteristic, i.e., in characteristic 2. Together with the results in [3], this completes the proof of Dade's conjecture for the simple Ree groups 2F 4(2 2n+1).

Original languageEnglish
Pages (from-to)452-496
Number of pages45
JournalCommunications in Algebra
Volume40
Issue number2
DOIs
Publication statusPublished - 2012 Feb 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this